MathSciNet Relay Station
MathSciNet bibliographic data
MR2972589 65L60
Jiang, Yao-Lin; Ding, Xiao-Li Waveform relaxation methods for fractional differential equations with the Caputo derivatives. J. Comput. Appl. Math. 238 (2013), 51–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement